May 2018, 12(2): 287-301. doi: 10.3934/amc.2018018

Hilbert quasi-polynomial for order domains and application to coding theory

Università degli Studi di Trento, Trento, Italy

Received  October 2016 Revised  November 2017 Published  March 2018

Fund Project: This research was partially funded by the Italian Ministry of Education, Universities and Research, with the project PRIN 2015TW9LSR "Group theory and applications"

We present an application of Hilbert quasi-polynomials to order domains, allowing the effective check of the second order-domain condition in a direct way. We also provide an improved algorithm for the computation of the related Hilbert quasi-polynomials. This allows to identify order domain codes more easily.

Citation: Carla Mascia, Giancarlo Rinaldo, Massimiliano Sala. Hilbert quasi-polynomial for order domains and application to coding theory. Advances in Mathematics of Communications, 2018, 12 (2) : 287-301. doi: 10.3934/amc.2018018
References:
[1]

H. E. Andersen and O. Geil, Evaluation codes from order domain theory, Finite Fields Appl., 14 (2008), 92-123. doi: 10.1016/j.ffa.2006.12.004.

[2]

M. Caboara and C. Mascia, A partial characterization of Hilbert quasi-polynomials in the non-standard case, arXiv: 1607.05468, (2016).

[3]

S. FanaliM. Giulietti and I. Platoni, On maximal curves over finite fields of small order, Adv. Math. Commun., 6 (2012), 107-120. doi: 10.3934/amc.2012.6.107.

[4]

J. Fitzgerald and R. F. Lax, Decoding affine variety codes using Gröbner bases, Des. Codes Cryptogr., 13 (1998), 147-158. doi: 10.1023/A:1008274212057.

[5]

A. GarciaC. Güneri and H. Stichtenoth, A generalization of the Giulietti--Korchmáros maximal curve, Advances in Geometry, 10 (2010), 427-434.

[6]

O. Geil, Algebraic geometry codes from order domains, In M. Sala, T. Mora, L. Perret, S. Sakata and C. Traverso, Groebner Bases, Coding, and Cryptography, RISC Book Series, Springer, (2009), 121–141. doi: 10.1007/978-3-540-93806-4_8.

[7]

O. Geil and R. Pellikaan, On the structure of order domains, Finite Fields Appl., 8 (2002), 369-396. doi: 10.1006/ffta.2001.0347.

[8]

O. Geil, Evaluation codes from an affine-variety codes perspective, Advances in Algebraic Geometry Codes, Ser. Coding Theory Cryptol, 5 (2008), 153-180.

[9]

M. Giulietti and G. Korchmáros, A new family of maximal curves over a finite field, Mathematische Annalen, 343 (2009), 229-245. doi: 10.1007/s00208-008-0270-z.

[10]

J. W. L. Glaisher, Formulae for partitions into given elements, derived from Sylvester's theorem, Quart. J. Math, 40 (1909), 275-348.

[11]

V. D. Goppa, Codes associated with divisors, Problem of Inform. Trans., 13 (1977), 33-39.

[12]

T. Høholdt, J. van Lint and R. Pellikaan, Algebraic geometry of codes, In Handbook of Coding Theory, V. S. Pless and W. C. Huffman, 1/2 (1998), 871–961.

[13]

M. Kreuzer and L. Robbiano, Computational Commutative Algebra 2, Springer Science & Business Media, 2005.

[14]

D. V. Lee, On the power-series expansion of a rational function, Acta Arithmetica, 62 (1992), 229-255. doi: 10.4064/aa-62-3-229-255.

[15]

C. MarcollaE. Orsini and M. Sala, Improved decoding of affine-variety codes, Journal of Pure and Applied Algebra, 216 (2012), 1533-1565. doi: 10.1016/j.jpaa.2012.01.002.

[16]

R. Matsumoto, Miura's Generalization of One-Point AG codes is Equivalent to Høholdt, van Lint and Pellikaan's generalization, IEICE Trans. Fund., E82-A.10 (1999), 2007-2010.

[17]

R. Matsumoto and S. Miura, On the Feng-Rao bound for the L-construction of algebraic geometry codes, IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences, 83 (2000), 923-926.

[18]

S. Miura, Linear Codes on Affine Algebraic Varieties, IEICE Trans. Fundamentals, 1996.

[19]

R. Stanley, Combinatorics and Commutative Algebra, Progress in Mathematics, 41. Birkhäuser Boston, Inc., Boston, MA, 1983.

[20]

J. J. Sylvester, On subvariants, ie semi-invariants to binary quantics of an unlimited order, American Journal of Mathematics, 5 (1882), 79-136. doi: 10.2307/2369536.

[21]

J. J. Sylvester, Computational methods in commutative algebra and algebraic geometry, Springer Science & Business Media, 2 (2004).

show all references

References:
[1]

H. E. Andersen and O. Geil, Evaluation codes from order domain theory, Finite Fields Appl., 14 (2008), 92-123. doi: 10.1016/j.ffa.2006.12.004.

[2]

M. Caboara and C. Mascia, A partial characterization of Hilbert quasi-polynomials in the non-standard case, arXiv: 1607.05468, (2016).

[3]

S. FanaliM. Giulietti and I. Platoni, On maximal curves over finite fields of small order, Adv. Math. Commun., 6 (2012), 107-120. doi: 10.3934/amc.2012.6.107.

[4]

J. Fitzgerald and R. F. Lax, Decoding affine variety codes using Gröbner bases, Des. Codes Cryptogr., 13 (1998), 147-158. doi: 10.1023/A:1008274212057.

[5]

A. GarciaC. Güneri and H. Stichtenoth, A generalization of the Giulietti--Korchmáros maximal curve, Advances in Geometry, 10 (2010), 427-434.

[6]

O. Geil, Algebraic geometry codes from order domains, In M. Sala, T. Mora, L. Perret, S. Sakata and C. Traverso, Groebner Bases, Coding, and Cryptography, RISC Book Series, Springer, (2009), 121–141. doi: 10.1007/978-3-540-93806-4_8.

[7]

O. Geil and R. Pellikaan, On the structure of order domains, Finite Fields Appl., 8 (2002), 369-396. doi: 10.1006/ffta.2001.0347.

[8]

O. Geil, Evaluation codes from an affine-variety codes perspective, Advances in Algebraic Geometry Codes, Ser. Coding Theory Cryptol, 5 (2008), 153-180.

[9]

M. Giulietti and G. Korchmáros, A new family of maximal curves over a finite field, Mathematische Annalen, 343 (2009), 229-245. doi: 10.1007/s00208-008-0270-z.

[10]

J. W. L. Glaisher, Formulae for partitions into given elements, derived from Sylvester's theorem, Quart. J. Math, 40 (1909), 275-348.

[11]

V. D. Goppa, Codes associated with divisors, Problem of Inform. Trans., 13 (1977), 33-39.

[12]

T. Høholdt, J. van Lint and R. Pellikaan, Algebraic geometry of codes, In Handbook of Coding Theory, V. S. Pless and W. C. Huffman, 1/2 (1998), 871–961.

[13]

M. Kreuzer and L. Robbiano, Computational Commutative Algebra 2, Springer Science & Business Media, 2005.

[14]

D. V. Lee, On the power-series expansion of a rational function, Acta Arithmetica, 62 (1992), 229-255. doi: 10.4064/aa-62-3-229-255.

[15]

C. MarcollaE. Orsini and M. Sala, Improved decoding of affine-variety codes, Journal of Pure and Applied Algebra, 216 (2012), 1533-1565. doi: 10.1016/j.jpaa.2012.01.002.

[16]

R. Matsumoto, Miura's Generalization of One-Point AG codes is Equivalent to Høholdt, van Lint and Pellikaan's generalization, IEICE Trans. Fund., E82-A.10 (1999), 2007-2010.

[17]

R. Matsumoto and S. Miura, On the Feng-Rao bound for the L-construction of algebraic geometry codes, IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences, 83 (2000), 923-926.

[18]

S. Miura, Linear Codes on Affine Algebraic Varieties, IEICE Trans. Fundamentals, 1996.

[19]

R. Stanley, Combinatorics and Commutative Algebra, Progress in Mathematics, 41. Birkhäuser Boston, Inc., Boston, MA, 1983.

[20]

J. J. Sylvester, On subvariants, ie semi-invariants to binary quantics of an unlimited order, American Journal of Mathematics, 5 (1882), 79-136. doi: 10.2307/2369536.

[21]

J. J. Sylvester, Computational methods in commutative algebra and algebraic geometry, Springer Science & Business Media, 2 (2004).

[1]

Marcin Dumnicki, Łucja Farnik, Halszka Tutaj-Gasińska. Asymptotic Hilbert polynomial and a bound for Waldschmidt constants. Electronic Research Announcements, 2016, 23: 8-18. doi: 10.3934/era.2016.23.002

[2]

Tijana Levajković, Hermann Mena, Amjad Tuffaha. The stochastic linear quadratic optimal control problem in Hilbert spaces: A polynomial chaos approach. Evolution Equations & Control Theory, 2016, 5 (1) : 105-134. doi: 10.3934/eect.2016.5.105

[3]

Chuang Zheng. Inverse problems for the fourth order Schrödinger equation on a finite domain. Mathematical Control & Related Fields, 2015, 5 (1) : 177-189. doi: 10.3934/mcrf.2015.5.177

[4]

A. Naga, Z. Zhang. The polynomial-preserving recovery for higher order finite element methods in 2D and 3D. Discrete & Continuous Dynamical Systems - B, 2005, 5 (3) : 769-798. doi: 10.3934/dcdsb.2005.5.769

[5]

Olof Heden. The partial order of perfect codes associated to a perfect code. Advances in Mathematics of Communications, 2007, 1 (4) : 399-412. doi: 10.3934/amc.2007.1.399

[6]

Jaume Giné, Maite Grau, Jaume Llibre. Polynomial and rational first integrals for planar quasi--homogeneous polynomial differential systems. Discrete & Continuous Dynamical Systems - A, 2013, 33 (10) : 4531-4547. doi: 10.3934/dcds.2013.33.4531

[7]

Yanqin Xiong, Maoan Han. Planar quasi-homogeneous polynomial systems with a given weight degree. Discrete & Continuous Dynamical Systems - A, 2016, 36 (7) : 4015-4025. doi: 10.3934/dcds.2016.36.4015

[8]

Yilei Tang, Long Wang, Xiang Zhang. Center of planar quintic quasi--homogeneous polynomial differential systems. Discrete & Continuous Dynamical Systems - A, 2015, 35 (5) : 2177-2191. doi: 10.3934/dcds.2015.35.2177

[9]

Fritz Gesztesy, Rudi Weikard, Maxim Zinchenko. On a class of model Hilbert spaces. Discrete & Continuous Dynamical Systems - A, 2013, 33 (11&12) : 5067-5088. doi: 10.3934/dcds.2013.33.5067

[10]

Doǧan Çömez. The modulated ergodic Hilbert transform. Discrete & Continuous Dynamical Systems - S, 2009, 2 (2) : 325-336. doi: 10.3934/dcdss.2009.2.325

[11]

Irene Benedetti, Luisa Malaguti, Valentina Taddei. Nonlocal problems in Hilbert spaces. Conference Publications, 2015, 2015 (special) : 103-111. doi: 10.3934/proc.2015.0103

[12]

Yan Guo, Juhi Jang, Ning Jiang. Local Hilbert expansion for the Boltzmann equation. Kinetic & Related Models, 2009, 2 (1) : 205-214. doi: 10.3934/krm.2009.2.205

[13]

Antoni Ferragut, Jaume Llibre, Adam Mahdi. Polynomial inverse integrating factors for polynomial vector fields. Discrete & Continuous Dynamical Systems - A, 2007, 17 (2) : 387-395. doi: 10.3934/dcds.2007.17.387

[14]

Laura DeMarco, Kevin Pilgrim. Hausdorffization and polynomial twists. Discrete & Continuous Dynamical Systems - A, 2011, 29 (4) : 1405-1417. doi: 10.3934/dcds.2011.29.1405

[15]

Azniv Kasparian, Ivan Marinov. Duursma's reduced polynomial. Advances in Mathematics of Communications, 2017, 11 (4) : 647-669. doi: 10.3934/amc.2017048

[16]

Anna Karczewska, Carlos Lizama. On stochastic fractional Volterra equations in Hilbert space. Conference Publications, 2007, 2007 (Special) : 541-550. doi: 10.3934/proc.2007.2007.541

[17]

Gilberto Bini, Margarida Melo, Filippo Viviani. On GIT quotients of Hilbert and Chow schemes of curves. Electronic Research Announcements, 2012, 19: 33-40. doi: 10.3934/era.2012.19.33

[18]

Onur Alp İlhan. Solvability of some partial integral equations in Hilbert space. Communications on Pure & Applied Analysis, 2008, 7 (4) : 837-844. doi: 10.3934/cpaa.2008.7.837

[19]

D. Novikov and S. Yakovenko. Tangential Hilbert problem for perturbations of hyperelliptic Hamiltonian systems. Electronic Research Announcements, 1999, 5: 55-65.

[20]

Giuseppe Da Prato, Franco Flandoli. Some results for pathwise uniqueness in Hilbert spaces. Communications on Pure & Applied Analysis, 2014, 13 (5) : 1789-1797. doi: 10.3934/cpaa.2014.13.1789

2016 Impact Factor: 0.8

Metrics

  • PDF downloads (14)
  • HTML views (69)
  • Cited by (0)

[Back to Top]